# SDR UALA2013070804753

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 66,711 hours, 23,549 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH APPROXIMATELY 10 INCHES LONG FWD OF L2 DOOR. SCRATCH IS JUST ABOVE WING INSPECTION LIGHT.   FOUND DENT TO BE .0625" DEEP AT THE DEEPEST POINT 10" LONG ON THE DOUBLER SKIN FIVE ROWS OF RIVETS DOWN. THERE IS A ..0156" DEEP SMALL DENT ABOUT 1 INCH FWD OF THE DOUBLER ON THE FUSELAGE. NO FASTENERS ARE EFFECTED IN THE DAMAGE.  NO SHARP EDGES NOTED.
